# SDR SWIA2025102000908

- Difficulty date: September 8, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RBL 27 FLOOR BEAM CAP BETWEEN FS 559 AND FS 559+10   (C-CHECK RO 10/19/2025)REMOVED CORRODED SECTION AND REPAIRED IAW REO 601R-53-41-3351 REV -- DATED 2025-09-24. COMPLETED TASK CARD 51-900-1003-SKY AND ATTCHED COMPLETED FOR 337. WEIGH CHANGE NEGLLIGIBLE
